Depo And Prego?

I have been on depo for 9 years and I was supposed to get it in Aug but i didn't this past month and the month before i think i had a period and this month i know i had one, since i'm having periods does that mean i'm ovulating?

9 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    most likely. I took depo and it can make your periods irregular afterwards, be aware of that, so you dont freak out at every late period.

  • 1 decade ago

    It all depends on your body. When I was on depo I got off of it and was off for about 2 or 3 months and i got pregnant. Some people it could take up to 1 year. But it doesn't sound like you are just because your having a period, I wasn't even having a period when I got pregnant. If your not having any other symptoms I wouldn't worry about anything.

  • Anonymous
    1 decade ago

    It could take a while to conceive after coming off of Depo. They say it takes anywhere between 6-18 months for it to clear out of your system but that is not always the case some women it happens sooner and some women it happens later. They advice that when you have three normal cycled periods then you can then start to try to conceive, but that is just what I have read. But just because you are bleeding does not always mean that you are ovulating. The best way to tell is to start charting your temperatures using a basal body thermometer with waking temps it says when there is three days of raised/elevated temperatures then your body surged and you ovulated, but if it is not three days of elevated temps then you did surge but not strong enough to push out the egg. Google basal body charting and read up on it. Best of luck to you

  • 1 decade ago

    I was told a 'side effect' of getting Depo was the possibility of not getting your cycle..not that you WON'T get it. If in question, you should ask you OB/GYN, Planned Parenthood or whereever u go.

    Source(s): personal experience
  • How do you think about the answers? You can sign in to vote the answer.
  • 4 years ago

    first of all, this is pregnant. certain, you could get pregnant. you should study the nice print - birth control isn't useful for a month. So this is really plausible. although, opportunities are extreme you're only feeling the hormone adjustments taht come a lengthy with it - recognizing is amazingly elementary with the dep. shot.

  • 1 decade ago

    It is possible. Everyone reacts differently to it. My friend was on it for a while and it took her almost a year to conceive. If you don't want to get pregnant, don't take chances. If you do, Good Luck and talk to your OBGYN specialist.

  • 1 decade ago

    yes sounds like your getting back into a regular cycle

  • 1 decade ago

    sounds like it. that's awesome!! congrats.

  • 1 decade ago

    yup!!!

Still have questions? Get your answers by asking now.